# SDR CA140410005

- Difficulty date: April 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 9752565
- Condition: Leaking
- Location: Nr 1 Hyd Sys
- Part time: 7,501 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 HYD QTY AND PRESSURE ZERO.  EDP CAUTION LIGHT ILLUMINATED.  MAINTENANCE REPLACED A LEAKING BALANCED RELIEF VALVE.
